MAUDE Adverse Event Report: PERCUSSIONAIRE IPV 2C; NONCONTINUOUS VENTILATOR

PERCUSSIONAIRE IPV 2C; NONCONTINUOUS VENTILATOR
Model Number K00002-C
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 05/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is being reported due to a patient experiencing a pneumothorax and pneumomediastinum after using percussionaire's ipv 2c device.The device was sent back to sentec for internal assessment.After undergoing functional testing, the product was confirmed to be performing as intended.As the scenario of inconsistent pressure could not be replicated by the service department and the product was functioning as intended, this event is being concluded as a user induced issue.At the time of this mdr, no additional information has been provided on patient status.A follow up mdr will be submitted if any additional information is received.
 
Event or Problem Description
On (b)(6) 2024, percussionaire was notified that while a patient was being treated with the ipv 2c therapy device, the patient experienced bradycardia.Treatment was stopped immediately and the patient was placed on a ventilator.An immediate x-ray was taken on the patient and it as discovered that the patient experienced a large pneumothorax and pneumomediastinum.The customer inspected the unit off the patient and the ipv 2c displayed a series of error codes.When the customer tested the device with a new breathing circuit, the device would not generate consistent pressure.

Brand Name
IPV 2C
Common Device Name
NONCONTINUOUS VENTILATOR
Manufacturer (Section D)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key19532462
Report Number3029845-2024-00036
Device Sequence Number20759350
Product Code NHJ
UDI-Device Identifier00849436000037
UDI-Public00849436000037
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K905236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberK00002-C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2024
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown